# SDR 96FDEA00064

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03-1/2), ON VERTICAL STIFFENER, BS 336 WL 181 RBL 15.  REMOVED CORROSION AND INSTALLED REPAIR IAW FEDEX SRM 51-40-4.
